Some subcategories of integral domains

Research output: Contribution to journalArticlepeer-review

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)329-331
Number of pages3
JournalJournal of Algebra
Volume54
Issue number2
DOIs
StatePublished - Oct 1978
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Some subcategories of integral domains'. Together they form a unique fingerprint.

Cite this